# SDR UPS06247831

- Difficulty date: August 11, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CRACK ON RT OB FORE FLAP LE AT CUTOUT OB OF IB SEQUENCE CARRIAGE ATTACH BRACKET DAMAGE OUTSIDE LIMITS IAW SRM 57-50-1. CRACK STOP DRILLED IAW SRM 57-5 0-4.  HFEC CARRIED OUT IAW NDTM 51-00-00 PT 6 FIG 4 CRACK CONTAINE D.  REPAIR CARRIED OUT IAW SRM 57-50-4.
